# SDR UIEA2022050600448

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3149383
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR  EMERGENCY LIGHT BY STATION 1600  L/H RELAMPED OVERWING ESCAPE LT. L645  REPLACED COVER LENS, ENG  LT. OPS CHECK OK PER   /  AMM 33-51-06 )
